# SDR AALA202401290885

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 40,049 hours, 16,754 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451014UF01
- Condition: Burned
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SMELL DESCRIBED AS "BURNING PLASTIC" FROM NUMBER 4 COFFEE MAKER. REPLACED NUMBER 4 COFFEE MAKER. PER AMM 25-32-00. NO SMOKE ODOR DETECTED.
